Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Revisiting Lie integrability by quadratures from a geometric perspective

Tom 110 / 2016

José F. Cariñena, Manuel F. Rañada, Fernando Falceto, Janusz Grabowski Banach Center Publications 110 (2016), 25-40 MSC: 37J35, 70H06. DOI: 10.4064/bc110-0-2

Streszczenie

After a short review of the classical Lie theorem, a finite-dimensional Lie algebra of vector fields is considered and the most general conditions under which the integral curves of one of the fields can be obtained by quadratures in a prescribed way are discussed, determining also the number of quadratures needed to integrate the system. The theory is illustrated with examples, and an extension of the theorem where the Lie algebras are replaced by some distributions is also presented.

Autorzy

  • José F. CariñenaDepartamento de Física Teórica and IUMA
    Facultad de Ciencias
    Universidad de Zaragoza
    50009 Zaragoza, Spain
    e-mail
  • Manuel F. RañadaDepartamento de Física Teórica and IUMA
    Facultad de Ciencias
    Universidad de Zaragoza
    50009 Zaragoza, Spain
    e-mail
  • Fernando FalcetoDepartamento de Física Teórica and BIFI
    Facultad de Ciencias
    Universidad de Zaragoza
    50009 Zaragoza, Spain
    e-mail
  • Janusz GrabowskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek